# SDR 95ZZZX2493

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Aft Lwr Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT, FS 1100 AND STR 32L AND STR 35L.  FRAME ATTACH FLOOR SUPPORT IS CRACKED AT 2 PLACES.  W.O. 95007, CTL NR 5161, NR 0412.  REMOVED FLOOR SUPPORT, WELDED CRACKS PER D.P.S. 10225 AND REINSTALLED FLOOR SUPPORT IAW SRM 51-1-20D AND SRM 51-1-21.
